MathSciNet Relay Station
MathSciNet bibliographic data
MR911648 (88m:33021) 33A65 (26C10 34C10)
Gatteschi, Luigi New inequalities for the zeros of Jacobi polynomials. SIAM J. Math. Anal. 18 (1987), no. 6, 1549–1562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement